# SDR 2012FA0000060

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450364
- Aircraft time: 12,119 hours, 10,223 cycles
- Engine: Allsn AE3007C
- System (JASC): 3160 · Central Display
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS DISPLAY UNIT DU FAN FAIL MESSAGE APPEARED ON EICAS.
